# SDR DALA2018070604413

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON FRAME STA 747 AND S-23L AT AFT CARGO COMPARTMENT.  FRAME WAS REPAIRED PER ETI 37-18-414 REV 1 AND ERA NO 569883-14 REV ORIGINAL.
